Nonlinear eigenvalues and bifurcation problems for Pucci's operators
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, pp. 187-206.
@article{AIHPC_2005__22_2_187_0,
     author = {Busca, J\'er\^ome and Esteban, Maria J. and Quaas, Alexander},
     title = {Nonlinear eigenvalues and bifurcation problems for {Pucci's} operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {187--206},
     publisher = {Elsevier},
     volume = {22},
     number = {2},
     year = {2005},
     doi = {10.1016/j.anihpc.2004.05.004},
     mrnumber = {2124162},
     zbl = {02165098},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2004.05.004/}
}
TY  - JOUR
AU  - Busca, Jérôme
AU  - Esteban, Maria J.
AU  - Quaas, Alexander
TI  - Nonlinear eigenvalues and bifurcation problems for Pucci's operators
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2005
SP  - 187
EP  - 206
VL  - 22
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2004.05.004/
DO  - 10.1016/j.anihpc.2004.05.004
LA  - en
ID  - AIHPC_2005__22_2_187_0
ER  - 
%0 Journal Article
%A Busca, Jérôme
%A Esteban, Maria J.
%A Quaas, Alexander
%T Nonlinear eigenvalues and bifurcation problems for Pucci's operators
%J Annales de l'I.H.P. Analyse non linéaire
%D 2005
%P 187-206
%V 22
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2004.05.004/
%R 10.1016/j.anihpc.2004.05.004
%G en
%F AIHPC_2005__22_2_187_0
Busca, Jérôme; Esteban, Maria J.; Quaas, Alexander. Nonlinear eigenvalues and bifurcation problems for Pucci's operators. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, pp. 187-206. doi : 10.1016/j.anihpc.2004.05.004. http://www.numdam.org/articles/10.1016/j.anihpc.2004.05.004/

[1] Bardi M., Da Lio F., Propagation of maxima and strong maximum principle for viscosity solution of degenerate elliptic equation I: convex operators, Nonlinear Anal. 44 (2001) 991-1006. | MR | Zbl

[2] Bensoussan A., Lions J.L., Applications of Variational Inequalities in Stochastic Control, Stud. Math. Appl. 12, North-Holland, Amsterdam, 1982, Translated from the French. | MR | Zbl

[3] Berestycki H., On some nonlinear Sturm-Liouville problems, J. Differential Equations 26 (3) (1977) 375-390. | MR | Zbl

[4] Berestycki H., Nirenberg L., On the method of moving planes and the sliding method, Boll. Soc. Brasil Mat. (N.S.) 22 (1991) 237-275. | MR | Zbl

[5] Berestycki H., Nirenberg L., Varadhan S.R.S., The principal eigenvalue and maximum principle for second-order elliptic operators in general domains, Comm. Pure Appl. Math. 47 (1) (1994) 47-92. | MR | Zbl

[6] Cabré X., Caffarelli L.A., Fully Nonlinear Elliptic Equation, Amer. Math. Soc. Colloq. Publ., vol. 43, Amer. Math. Soc., 1995. | MR | Zbl

[7] Caffarelli L., Kohn J.J., Nirenberg L., Spruck J., The Dirichlet problem for nonlinear second order elliptic equations II, Comm. Pure Appl. Math. 38 (1985) 209-252. | MR | Zbl

[8] Crandall M., Ishi H., Lions P.L., User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1) (1992). | MR | Zbl

[9] Crandall M.G., Kocan M., Świech A., L p theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations 25 (11&12) (2000) 1997-2053. | MR | Zbl

[10] Dancer E.N., On the Dirichlet problem for weakly non-linear elliptic partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A 76 (4) (1976/77) 283-300. | MR | Zbl

[11] Del Pino M., Elgueta M., Manásevich R., A homotopic deformation along p of a Leray-Schauder degree result and existence for u ' p-2 u ' ' +ft,u=0, u0=uT=0, p>1, J. Differential Equations 80 (1) (1989) 1-13. | MR | Zbl

[12] Del Pino M., Manásevich R., F. Global bifurcation from the eigenvalues of the p-Laplacian, J. Differential Equations 92 (2) (1991) 226-251. | MR | Zbl

[13] Drábek P., Solvability and Bifurcations of Nonlinear Equations, Pitman Res. Notes Math. Ser., vol. 264, Longman Scientific and Technical, Harlow, 1992, copublished in the United States with John Wiley and Sons, New York, 1992. | MR | Zbl

[14] Felmer P., Quaas A., Critical exponents for the Pucci's extremal operators, C. R. Acad. Sci. Paris, Ser. I 335 (2002) 909-914. | MR | Zbl

[15] Felmer P., Quaas A., On critical exponents for the Pucci's extremal operators, Ann Inst. H. Poicaré Anal. Non Linéaire 20 (5) (2003) 843-865. | Numdam | MR | Zbl

[16] Felmer P., Quaas A., Positive solutions to ‘semilinear' equation involving the Pucci's operator, J. Differential Equations 199 (2004) 376-393. | Zbl

[17] De Figueiredo D., Gossez J.P., On the first curve of the Fučik spectrum of an elliptic operator, Differential Integral Equations 7 (5-6) (1994) 1285-1302. | MR | Zbl

[18] Fučík S., Solvability of Nonlinear Equations and Boundary Value Problems, Math. Appl., vol. 4, Reidel, 1980, With a foreword by Jean Mawhin. | MR | Zbl

[19] Gallouet T., Kavian O., Résultats d'existence et de non-existence pour certains problemes demi-linéaires a l'infini, (in French. English summary), Ann. Fac. Sci. Toulouse Math. 5 (3-4) (1981) 201-246. | Numdam | MR | Zbl

[20] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equation of Second Order, Springer-Verlag, 1983. | MR | Zbl

[21] Lions P.L., Bifurcation and optimal stochastic control, Nonlinear Anal. 2 (1983) 177-207. | MR

[22] Lions P.L., Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. I. The dynamic programming principle and applications, Comm. Partial Differential Equations 8 (10) (1983) 1101-1174. | MR | Zbl

[23] Lions P.L., Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. II. Viscosity solutions and uniqueness, Comm. Partial Differential Equations 8 (11) (1983) 1229-1276. | MR | Zbl

[24] Lions P.L., Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. III. Regularity of the optimal cost function, in: Nonlinear Partial Differential Equations and Their Applications. Collège de France seminar, vol. V (Paris, 1981/1982), 1983, pp. 95-205. | MR | Zbl

[25] Lions P.L., A remark on Bony maximum principle, Proc. Amer. Math. Soc. 88 (3) (1983) 503-508. | MR | Zbl

[26] Lions P.L., Two remarks on Monge-Ampère equations, Ann. Mat. Pura Appl. 142 (4) (1985) 263-275. | MR | Zbl

[27] Ni W.M., Nussbaum R., Uniqueness and nonuniqueness for positive radial solutions of Δu+fu,r=0, Comm. Pure Appl. Math. 38 (1985) 67-108. | MR | Zbl

[28] Pucci C., Operatori ellittici estremanti, Ann. Mat. Pure Appl. 72 (1966) 141-170. | MR | Zbl

[29] Pucci C., Maximum and minimum first eigenvalue for a class of elliptic operators, Proc. Amer. Math. Soc. 17 (1966) 788-795. | MR | Zbl

[30] Quaas A., Existence of positive solutions to a ‘semilinear' equation involving the Pucci's operator in a convex domain, Differential Integral Equations 17 (2004) 481-494. | Zbl

[31] Rabinowitz P.H., Some aspect of nonlinear eigenvalue problem, Rocky Moutain J. Math. 74 (3) (1973) 161-202. | MR | Zbl

[32] Rabinowitz P.H., Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971) 487-513. | MR | Zbl

[33] P.H. Rabinowitz, Théorie du degré topologique et applications à des problèmes aux limites non linéaires, Lectures Notes Lab. Analyse Numérique Université PARIS VI, 1975.

[34] E. Rouy, First semi-eigenvalue for nonlinear elliptic operator, preprint.

[35] Safonov M.V., On the classical solution of Bellman elliptic equation, Soviet Math. Dokl. 30 (1984). | Zbl

[36] Schechter M., The Fučík spectrum, Indiana Univ. Math. J. 43 (4) (1994) 1139-1157. | MR | Zbl

Cited by Sources: